# SDR C2XA98IA530

- Difficulty date: December 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 12019396002
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE RIGHT MLG INBOARD DOOR ACTUATOR FORWARD SUPPORT FITTING CRACKED.  REMOVED AND REPLACED FITTING.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
